On the dialectics of metamathematics

P.I.M. Vardy

    Research output: Contribution to journalArticleAcademic

    Original languageUndefined
    Pages (from-to)191-216
    Number of pages26
    JournalGraduate faculty philosophy journal
    Volume17
    Issue number1-2
    Publication statusPublished - 1994

    Keywords

    • METIS-148976

    Cite this

    Vardy, P.I.M. / On the dialectics of metamathematics. In: Graduate faculty philosophy journal. 1994 ; Vol. 17, No. 1-2. pp. 191-216.
    @article{d23c00a1587d40e1b404205079a71f95,
    title = "On the dialectics of metamathematics",
    keywords = "METIS-148976",
    author = "P.I.M. Vardy",
    year = "1994",
    language = "Undefined",
    volume = "17",
    pages = "191--216",
    journal = "Graduate faculty philosophy journal",
    issn = "0093-4240",
    publisher = "Philosophy Documentation Center",
    number = "1-2",

    }

    Vardy, PIM 1994, 'On the dialectics of metamathematics' Graduate faculty philosophy journal, vol. 17, no. 1-2, pp. 191-216.

    On the dialectics of metamathematics. / Vardy, P.I.M.

    In: Graduate faculty philosophy journal, Vol. 17, No. 1-2, 1994, p. 191-216.

    Research output: Contribution to journalArticleAcademic

    TY - JOUR

    T1 - On the dialectics of metamathematics

    AU - Vardy, P.I.M.

    PY - 1994

    Y1 - 1994

    KW - METIS-148976

    M3 - Article

    VL - 17

    SP - 191

    EP - 216

    JO - Graduate faculty philosophy journal

    JF - Graduate faculty philosophy journal

    SN - 0093-4240

    IS - 1-2

    ER -